MathSciNet Relay Station
MathSciNet bibliographic data
MR921561 58G25 (35P15)
Nicaise, Serge Spectre des réseaux topologiques finis. (French) [The spectrum of finite topological networks] Bull. Sci. Math. (2) 111 (1987), no. 4, 401–413.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement